# SDR ASOA2015070213247

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 25,123 hours, 23,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE.  REPLACED SERVICE DOOR FLOOR LEVEL EMERGENCY LIGHT ASSY IAW AMM 33-51-10.  OPS CHECK GOOD.
